# SDR HALA2021030400025

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 33,297 hours, 51,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - DURING OVERNIGHT FOUND MAIN ENTRY DOOR COULD NOT CLOSE FROM OUTSIDE HANDLE. PUSH PULLGAUGE SHOWS 120LBS TO CLOSE FROM OUTSIDE HANDLE AND 80LBS TO CLOSE INSIDE HANDLE.   ADJUSTED BAYONET OPERATING ROD PER AMM 52-11-01-820-811 PRESSURIZATION AND OP CHECK OK. NOTE FOUND FORCE INTERIOR HANDLE IS 55 LBS . COMPLIED WITH E105-C10516-.
